# SDR DALA13027050126

- Difficulty date: May 19, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- Aircraft time: 78,257 hours, 33,785 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 654
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS 654 + 44, LBL 20 -44 FLOORBEAM UPPER & LWR SURFACE FOUND CORROSION.  FWD CARGO STA654+44 CARGO FLOORBEAM REPLACED AND INSTALLED IAW SRM 51-10-02, 51-40-02, 51-40-05.
